| Model Number |
004628 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump battery was not charging.There was no reported adverse impact to the customer's blood glucose level.The customer declined follow up with tandem customer technical support.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.